MAUDE Adverse Event Report: ARGON MEDICAL DEVICES BIOPINCE FULL CORE BIOPSY INSTRUMENT 18G X 15CM; INSTRUMENT, BIOPSY

ARGON MEDICAL DEVICES BIOPINCE FULL CORE BIOPSY INSTRUMENT 18G X 15CM; INSTRUMENT, BIOPSY
Model Number 360-1580-01
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code Pain (1994)
Date of Event 05/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
A customer reported that during a lung biopsy procedure, after puncture, it was found that the needle tip was damaged, and the patient felt strong pain.There was no patient harm.
 
Additional Manufacturer Narrative
The sample is indicated as available for return.As of the date of this report, the sample has not been returned.A follow-up report will be provided once the device has been received and reviewed.
 
Additional Manufacturer Narrative
We conducted a review of the manufacturing and inspection records for this lot and found no deviations or non-conformances.A sample that had been previously opened was returned to us for evaluation.Upon visual inspection, we observed that the pincer had broken flattened and the tri-tips were bent, preventing it from functioning as intended.Based on our review, we can confirm the reported issue.Our manufacturing process includes rigorous computer and photographic inspections to ensure the pincer and tri-tips meet quality standards.During operation, the pincer extends from its window and interacts with surrounding tissues and structures.In some cases, the needle set may encounter tissue that is firmer than expected, which could affect the pincer¿s positioning.Additionally, tri-tip damage may result from contact with a hard surface or object, such as bone, or from interaction with tissue that causes unexpected resistance.Based on our assessment, the most likely cause of the needle damage does not appear to be related to a manufacturing issue.As a result, no corrective action is necessary at this time.Additional information provided in d.9., h.3., h.6.And h.11.

Brand Name
BIOPINCE FULL CORE BIOPSY INSTRUMENT 18G X 15CM
Common Device Name
INSTRUMENT, BIOPSY
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek road
athens TX 75751
Manufacturer Contact
kelly mayer
1445 flat creek road
athens, TX 75751
9036759321
MDR Report Key22307765
Report Number0001625425-2025-01045
Device Sequence Number20814420
Product Code KNW
UDI-Device Identifier00886333004355
UDI-Public(01)00886333004355(17)261110(10)11505845
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K904987
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number360-1580-01
Device Lot Number11505845
Was Device Available for Evaluation? Device Returned to Manufacturer
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2025
Supplement Date Received by Manufacturer08/12/2025
Initial Report FDA Received Date06/23/2025
Supplement Report FDA Received Date09/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age64 YR
Patient SexMale
Patient Weight61 KG
Patient EthnicityNon Hispanic
Patient RaceAsian